# SDR 08FDEA04122

- Difficulty date: September 29, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: AVB70659
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON LEFT SIDE APRON AT THE RAMP FAIRING IS CRACKED APPROX 10 INCHES.  THIS SDR WAS GENERATED TO CORRECT BLOCK 7 ON SDR TRACKING NR 08-3899.
